| Model Number |
CR2 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The customer will be provided with a replacement lid.A cause of the reported issue could not be determined.H3 other text : device not returned.
Event or Problem Description
The customer contacted stryker to report that the magnet was missing from the lid of their device.This will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Section b5 executive summary of initial mdr indicates: the customer contacted stryker to report that the magnet was missing from the lid of their device.This will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient use associated with the reported event.Section b5 executive summary of initial mdr should indicate: the customer contacted stryker to report a non-critical issue with their device.Upon evaluation, stryker observed that the magnet was missing from the lid of their device.This will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient use associated with the reported event.Section d9 product available to stryker of initial mdr indicates: no section d9 product available to stryker of initial mdr should indicate: return section d9 returned to manufacturer on of initial mdr indicates: blank section d9 returned to manufacturer on of initial mdr should indicate: 03/08/2024 section h3 device evaluated by mfg of initial mdr indicates: no section h3 device evaluated by mfg of initial mdr should indicate: yes section h11 additional mfg narrative of initial mdr indicates: the device was not returned to stryker for evaluation.The customer will be provided with a replacement lid.A cause of the reported issue could not be determined.Section h11 additional mfg narrative of initial mdr should indicate: stryker evaluated the customer's device and observed that the magnet was missing from the lid of their device.After replacing the lid, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation, stryker observed that the magnet was missing from the lid of their device.This will result in an inability of the device to detect the lid being opened or closed.In this state, a delay in defibrillation may occur, as the user has to push the power button underneath the lid to turn the device on.There was no patient use associated with the reported event.